MAUDE Adverse Event Report: MEDTRONIC GRAND RAPIDS EOPA 3D ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC GRAND RAPIDS EOPA 3D ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 78322
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This complaint record has been created to capture the seven eopa 3d arterial cannulae returned on complaint event (b)(4).Parent event has been reported by customer for cannula leaked out of the side while it was inserted into the aorta.The products involvedwith this complaint have not been used and returned for analysis only.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage/split.Pressure integrity testing was performed at 0.5 l/pm with 5 psi, (258 mmhg) of backpressure for 10 min.During the pressure integrity test there was a leak observed at the damage/split.Reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EOPA 3D ARTERIAL CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids MI 49504
Manufacturer (Section G)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids MI 49504
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25227558
Report Number3003955307-2026-00093
Device Sequence Number13262311
Product Code DWF
UDI-Device Identifier00199150023257
UDI-Public(01)00199150023257(17)290122(10)0232862784(20)01
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K260195
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number78322
Device Catalogue Number78322
Device Lot Number0232862784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/20/2026
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown